• question-icon

    What causes burning sensation in the leg post a testosterone shot in the buttock?

default
Posted on Wed, 9 May 2018 in Medicines and Side Effects
Question: I just gave myself a testosterone shot in my right buttock but lower than usual. I’ve never had pain after giving myself injections for years, also a burning sensation all the way down my leg before. There is a red double line going down to my ankle. Is there anything to be concerned about?
doctor
Answered by Dr. Salah Saad Shoman 1 hour later
Brief Answer:
Sciatic nerve irritation

Detailed Answer:
Dear sir, I have gone through your question and I understand your concerns but it seems that you have injected the shot too close to the sciatic nerve leading to its irritation and possible neuropathy.. I would recommend that you apply hot compresses for 20 minutes 4 times daily and take an anti-inflammatory medication as ibuprofen tablets every eight hours or declofenac once daily for a week.. if no improvement occur after a week then you will need to visit your doctor to get a prescription of corticosteroids to treat the neuropathy. I hope you find this helpful.
Above answer was peer-reviewed by : Dr. Kampana
doctor
Answered by
Dr.
Dr. Salah Saad Shoman

Internal Medicine Specialist

Practicing since :2004

Answered : 2444 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Ibuprofen

doctor1 MD

My five year old son has been complaining about a headache off and on now for 3 days & has had a fever on and off as well. I wasn t sure if it were...

doctor1 MD

MY daughter, 22 years old, had a soft marble size place come up on her arm below her elbow causing pain from fingers to shoulder. scan done and was...

doctor1 MD

my wife has sciatic pain from two bulged discs and has had exrays and mri. We went to letterman spinal center. The doctor there said no operation...

doctor1 MD

I got hit with an elbow in my right temple (in the middle of it, relaxed face), saw stars , pretty big pain, no other side effects. I applied an...

doctor1 MD

I am 14 weeks pregnant with twins. For the past 3 days am having severe shooting pain in my arms and shoulders. It started with left hand now moved...

doctor1 MD

I'm 27 year old female from past few days I have got joint pains . especially while climbing up and down the stairs along with the cracking sound....

doctor1 MD

My left testicle has been giving me slight pain and discomfort for around a week now. Especially when I lay on my side to go to sleep, it floats...

Get personalised answers from verified doctor in minutes across 80+ specialties

141 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Salah Saad Shoman
  • Q - What causes blood in stool while on Ibuprofen and Tylenol?

  • Q - Does Benzonatate interact with Trazodone?

  • Q - Suggest treatment for diarrhea, severe chills and fever

  • Q - What causes a lump in the armpit and fever?

  • Q - Suggest treatment for mucus in nasal passage

  • Q - Suggest treatment for throat pain and difficulty in swallowing

  • Q - Is chronic fatigue a symptom of Lyme's disease?

  • Q - Can Azithromycin cause painful lumps in the breasts?

  • Q - Suggest treatment for enlarged lymph nodes in the armpit and fatigue

  • Q - What causes severe vomiting and foul urine odor?

backtotop2